| Catalog Number |
ENF453712 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/01/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This is initial mdr report being submitted with associated mfr# 1226348-2017-00050 and 3008264254-2017-00044.(b)(4).The product is expected to be returned for analysis, however it has not been received.Additional information will be submitted within 30 days of receipt.A device history record review is currently being conducted and the results are not yet available.No conclusions are made at this time.
Event or Problem Description
As reported by a healthcare professional, during the procedure strong resistance was experience when using an enterprise stent (enf453712/10485322) and prowler catheter (unknown lot).The procedure was for treatment of an anterior communicating saccular aneurysm, the vessel was not excessively torturous.It was reported that the physician experienced resistance when advancing the enterprise stent through the distal section of the prowler select plus microcatheter.It was reported that the complaint enterprise stent was removed along with the prowler catheter and exchanged for a new stent.It was reported that the introducer was fully seated and secured in the hub; and did not move forward out of the introducer into the hub during insertion.There were no damages noted on the stent or the prowler catheter prior to use or upon removal.There were no other devices used with the prowler catheter.There was no difficulty during introduction of the catheter over the guidewire prior to the attempted use of this stent.An adequate continuous flush was maintained through the catheter.There were other devices used with the prowler catheter without difficulty.There were no adverse events or surgical delays due to the reported event.It was reported that the enterprise stent is available for investigation, the prowler catheter is not available.
Additional Manufacturer Narrative
This is final mdr report being submitted with associated mfr# 1226348-2017-00050 and 3008264254-2017-00044.Based on the information, the event could not be confirmed.The product was not returned for analysis; however, a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.After multiple attempts to obtain product return, no product could be obtained, but if additional information or product is received at a later date, it will be processed at that time.
Additional Manufacturer Narrative
This is final mdr report being submitted with associated mfr# 1226348-2017-00050 and 3008264254-2017-00044.A non-sterile enterprise device was received inside of a plastic bag.The device was inspected and the introducer tube was found saturated of dry saline solution.No obvious damages were noted on the delivery wire and the stent was found inside of the delivery tube and residues of dry saline were observed on it.The stent was inspected under microscope through the introducer tube and residues of dry saline solution were observed on it.The functional analysis could not be performed as the introducer tube was found saturated with dry saline solution and the device was found stuck inside it.The residues of dry saline solution did not allow the movement of the device inside the introducer tube.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.The failure reported by the customer as ¿delivery wire - impeded in micro catheter¿ could not be evaluated as the introducer tube was found saturated with dry saline solution.The stent was found inside the introducer tube in its original position.The device did not present any obvious indication of manufacturing defect or anomaly that could have contributed to the event as reported.Neither the product analysis nor the dhr review suggests that the failure could be related to the enterprise manufacturing process, procedural factors and handling process may have contributed to the failure as reported.No corrective action will be taken at this time.